let me just give you some thoughts not out of my mouth but out of people that have struggles with candida especially women. i also find it strange that one person that definately cured ec! was lee anti-candida diet 6-9 months check the dates on his posts he definately wasnt lieing and had pictures to prove it and never returned to curezone. he also said the first time he beat ec he blasted his body with drugs wonder if he was blasting it with anti-fungals.
Vagisil and other topical “antifungal” creams will sometimes give temporary relief for vaginal discomfort but you are not addressing the root of the problem so the discomfort will return soon after you stop using the product.
sounds abit like ec doesn't it.
also the only time i thought i was actually getting rid of ec was when i was on spronax but i only took it for 2 weeks. was it long enough???
this is off a website with information about spronax-
1 capsule (100 mg) daily for 4 weeks or 2 capsules (200 mg) daily for 4 weeks.
1 to 2 capsules (100 mg to 200 mg) once or twice daily for 3 weeks to 8 months, depending on the condition.
now at the time i asked my dermatologist why am i only taking it for 2 weeks she said this is one of the strongest anti fungals you can do and it can do major damage to your liver so i thought fair call and follwed her instructions.
im wondering this because me and many on here have had candida spores show up in our biopsy. (lees was one of them)
also when i put daktarin oral get my scabs literally fall off in 4 hours its almost like the scabs hate it. problem is it returns once i stop using the cream.
i was wondering if anyone else has tried spronax now i know alot of you guys tried Diflucan and only did it for about 2-3 weeks aswell.
my point is fugal infections are very persistent and most fungal infections cause the skin to shed whihc ec does. iv bought this up so many times but maybe we have to take anti fungals for a long period like 6 months i know for a fact no one has gone longer then 1 month on anti fungals especially spronax i will talk to my doctors about it.